# SDR FDEA201902160433

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Worn
- Location: Frame 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR78 Y0 SEAT TRACK SCALLOPS WORN.   BLENDED OUT AREA ON SEAT TRACK SCALLOPS AT FR 78 "Y 0" FOUND OUT OF LIMITS IAW   SRM 53-10-16 FIG 102. ACCOMPLISHED REPAIR AT FR 78 "Y 0" IAW SRM 51-40-21 CLASSIFIED   AS A CAT "A" MAJOR REPAIR
